# SDR ABXA201009220124

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 78,354 hours, 36,643 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST ALL CENTER HYDRAULIC QUANTITY.  DEFERRED: 66591.  REMOVED & INSTALLED HYD FLEX LINE IN RT W/W AT MAIN  LANDING SELECTOR VALVE IAW AMMM 29-20-00 & 20-40-09-8.  OPS & LEAK CHECK NORMAL.  DEFERRED FOR TRACKING PER GMM CHAPTER 1 SECT 07.04 & MM 20-10-09-8.  PLACARD INSTALLED.
